# SDR SWAA2021122041236

- Difficulty date: November 7, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION.....FWD CARGO COMPARTMENT FLOOR @ STA 500D STR25L - STR25R WL155.5 ACCESS PANEL ANGLE SUPPORT HAS CORROSION IN SEVERAL AREAS. (18-033) ; / [01] RECEIVED NEW ANGLE SUPPORT P/N 143A9485-35 AAR ISSUE TAG WN4490 P.O 1684224 FOR FWD CARGO COMPARTMENT FLOOR FS 500D;BETWEEN STR'S 25R-25L WL 155.5; [02] ANGLE SUPPORT REMOVAL AND INSTALLATION BEING ACCOMPLISHED ON TASK CARD TTG8Q004DXN5; [03] VERIFIED STEP 1 AND 2
